# SDR CKSA98696

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B074112
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD LOCATED AT K1 FWD CARGO, ZONE 100 STA 940 WL 118 LBL 6 TOP CAP HAS AREA .40 DIAMETER OF CORROSION.  AREA IS ADJACENT TO A NR 6 COUNTERSUNK RIVET.  REPAIRED IAW BOEING ASA CKF-K1-028 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI1014, CPCP TASK CARD NR C53-110-01-02.
